The asymptotic expansion of a generalisation of the Euler-Jacobi series

Richard B. Paris

    Research output: Contribution to journalArticle

    50 Downloads (Pure)

    Abstract

    We consider the asymptotic expansion of the sum Sp(a; w) = ∞Ʃ n=1 e−anp/nw as a → 0 in | arg a| <1/2π for arbitrary finite p > 0 and w > 0. Our attention is concentrated mainly on the case when p and w are both even integers, where the expansion consists of a finite algebraic expansion together with a sequence of increasingly subdominant exponential expansions. This exponentially small component produces a transformation for Sp (a; w) analogous to the well-known Poisson-Jacobi transformation for the sum with p = 2 and w = 0. Numerical results are given to illustrate the accuracy of the expansion obtained.
    Original languageEnglish
    Pages (from-to)3-18
    Number of pages16
    JournalEuropean Journal of Pure and Applied Mathematics
    Volume9
    Issue number1
    Publication statusPublished - 2016

    Fingerprint Dive into the research topics of 'The asymptotic expansion of a generalisation of the Euler-Jacobi series'. Together they form a unique fingerprint.

  • Cite this